# SDR HAIHEEA9485

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Separation
- Location: M/R
- Part time: 9,901 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS SKIN SEPARATION ON UPPER AND LOWER SURFACES STARTING AT STATION 172 AND ENDING AT STATION 196. SENT TO COMPOSITE TECHNICS FOR INSPECTION AND REPAIR.
